# SDR UIEA2017072501307

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,791 hours, 22,023 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 799801479275515
- Part serial: 97090969910116
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT DUCT PRESSURE DIFFERENCE BETWEEN LEFT AND RIGHT.  AT 91% N1 DURING CRUISE FLT.   LEFT DUCT AT 37 AND RIGHT 9.  PERFORMED FIM 36-10 FT 838, REMOVED AND REPLACED PRSOV IAW AMM 36-11-09/501, AND PRVC IAW AMM 36-11-18/501, BOTH OPS TEST NORMAL ON ENGINE RUN UPS.
